[Vacuum Cupping Massage] [Orgasmic Expansion Files] [Catalog/Order] [Life-enrichment Solutions] [Destructive Sex]
Love-and-Health Network: [ActionLove] [ Scientific Tao] [ActionTao] [LoveTao][HealthTao] [DrLin.Net] [LinPlaza.com]

Research Center For Multiple, Sexual Orgasms 
where you can find the ultimate solutions for Tao of Love and Rejuvenation.

Based upon "Resonant Excitation Of Sexual Orgasms - Tao Of Love Coupling"
by Newman K. Lin, Ph.D., PE, a bridge between the Eastern Taoism Sexuality and the Western Engineering Science.==> [ORDERING THE BOOK]< =>[Why?]
[Pain or Numbness in Muscles or Joints?] [Order Products for Health/Love
Warning: This is NOT an XXX Website, But we deal with Multiple, Sexual Orgasms and Impotence!
Ask Dr. Lin, Free!
About The Lin Institute
New Products
Orgasm/Lovemaking Tips
Safe Sex & Diseases 
What's Sexual Orgasm? 
Ageing and Shrinking
Benefits from Orgasm
Bioelectric Theory
Broken Penis & Erection
Case Studies
Circumcision & Orgasm
Clitoral/G-spot Enlargement?
Complaints
Contraception & Orgasm
Damage of Sex Organs
Diabetes & Orgasm
Discharge
Drugs & Orgasm
Eating, Drinking and Sex
Erectile Dysfunction
Exercise & Orgasm
Female Ejaculation
Female Orgasm
Hormones & Orgasm
HowTo Orgasm
Hypertension & Erectile Dysfunction
Hysterectomy & Orgasm
Impotent Youth
Incontinency/Orgasm
Intercourse /Orgasmic Pain
LoveLife
Love Positions
LoveTools for Orgasm
Male Orgasm
Masturbation & TooMuch Sex
Menopause
Orgasmic Response
Penile Damage
Penile Enlargement
Penile Size
Premature Ejaculation
Pregnancy & Orgasm
PreMenstrual Syndrome
Prostate
Readers' Advice
Sexual Disorder
Sexual Education
Sexual Health
Sexual KungFu
Sexual Solutions
Sexual Q & A
Surgery & Orgasm
Vaginal Air Pumping
Vaginal Size/Muscle
Vasectomy & Orgasm
What's New
To Young Lovers
News updated:



Case Study - Causes and solutions of eye floaters associated with sexual dysfunctions for no orgasm.

Reader 1: 9/3/2001>
i just started your prducts and already(1 week)have noticed an increase in my libido..i know i ask alot of questions,, so im sure you wont kill me for 1 more... a friend of mine is taking pr?pecia  (the hair growth drug) and is notocing major eye floaters.. it definately is the drug thats doing it,, cause i know a few others who have the same problem.. i figured you would definatley know why... do you know why this could happen???



Dr. Lin: 9/5/2001> Yes! Eye floating is associated with the functioning stability of the visual sensory and signal amplification nervous circuits. The sensory circuits rely on the brain's acetylcholine/parasympathetic nervous systems and the amplifier circuits on the brain's dopamine/norepinephrine(sympathetic) nervous systems. When the visual circuits fails to perform automatic tuning of the light intensity or automatic voltage-feedback control (AVC) in the visual sensors and/or amplifiers, or when the acetylcholine and dopamine nervous systems fail to provided sufficient biased bioelectric voltages for the visual sensors and/or amplifiers to extract the visual signals from ambient noises, you will get eye floaters. Excessive epinephrine (adrenalin - the stress hormone) in the visual nervous circuits will cause over-dilation of the eye pupils, resulting in eye floater, due to excessive discharge of the bioelectricity in support of the sympathetic pupil dilation. To reduce the excessive epinephrine in the visual nerves, you need serotonin to block the conversion of dopamine/norepinephrine to adrenalin. In the visual circuits, sertonin will be converted to melatonin by the pineal glands, in presence of B6, when the eyes don't not expose to the light. I wonder that a large amount of serotonin is convertered to melatonin during male orgasm. When the melatonin level raises and the serotonin falls after ejaculating, post-ejaculated men usually become sleepy unless the brain's acetylcholine and dopamine levels remain high enough to keep the brain awakening. Well, our ViaGrowth and MoodMax can keep post-ejaculated men awakening, possible for another rounds of lovemaking, by supplying the brain and nervous systems sufficient acetylcholine, dopamine and serotonin. Generally, when you brain and nervous systems are very awakening and coordinating, your vision is very sharp and clear. 
That is, when your acetylcholine, dopamine and/or serotonin levels in the visual nervous circuits are too low, you will experience eye floaters. Over-ejaculation and medication or street drugs that deplete the liver enzymes responsible for syntheses of DHEA, testosterone, acetylcholine, dopamine, norepinephrine and serotonin generally causes eye floaters. Of course, a genetic problem associated with the liver enzyme productions can results in deficiency of acetylcholine, dopamine or serotonin. 
Yes, the hair growth drug has complicated your friend's liver detoxification and enzyme production, leading to eye floaters and a weak erectile potency (now or in a very near future). 
For any reasons, MoodMax (1-014) or/and ViaGrowth-IV (1-005, for middle-aged and senior people) can be very effective to resolve this problem. http://www.actionlove.com/mail/herbform.htm Please also read http://www.actionlove.com/cases/case9439.htm http://www.actionlove.com/cases/case9421.htm 
 
Click "In Love We Trust!" for Classified Orgasmic File Expansion (More Orgasmic Files)
Any love problems, Ask the black-belt Sexual ChiKong(KungFu) Master, Dr. Lin. FREE! 

Yes, I want to talk to Dr. Lin, lovebug@actionlove.com(click here). 
Copyright (C) since 1997 Newman K. Lin, Ph.D., PE., All rights reserved.